# SDR LR7A02043

- Difficulty date: July 5, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 42,212 hours, 19,111 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 36058712
- Condition: Cracked
- Location: Fs 165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK INSPECTION PER JOB CARD HA1200 FOUND RH FS 165 NLG TRUNNION FITTING CRACKED APPROX. .75 IN. IN THE FITTING LIMITED TO THE FITTING OUTBD FLANGE ADJACENT TO THE OUTBD LOWER BOLT HOLE, RBL 18, WL 170.AIRCRAFT FERRIED TO EGSC FOR REPAIR.  AT EGSC RH NLG TRUNNION FITTING REPLACED IAW SRM SMP 583-51-70 AND DWG 360587.  WORK ORDER 02/06/01.
